# SDR SA07058

- Difficulty date: September 10, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62292110
- Condition: Faulty
- Location: R2 Door
- Part time: 22,429 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLT - RECEIVED A RIGHT EMERGENCY EXIT SLIDE ECAM MESSAGE DOOR 2R.  MAINTENANCE ACCOMPLISHED A CHECK OF THE DOOR SLIDE ARMING/DISARMING SYSTEM, AND CHECKED WIRING AND LINKAGE.  NO FAULTS FOUND.  REPLACED THE RIGHT SIDE, POSITION 2, EMERGENCY DOOR ESCAPE SLIDE AND BOTTLE.  OK FOR SERVICE.
